Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 77, NWS Austin/San Antonio, TX

May 5, 2022Burnet County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 5, 2022, 9:46 AM CDT for Burnet County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2022, 9:46 AM CDT (14:46 UTC)
Expired
May 5, 2022, 10:10 AM CDT
In force
24 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Burnet County, TX

The radar

The Ft Hood radar (KGRK), 64 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 2.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2022-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1562 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2022-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1562 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
750 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

456 
WUUS54 KEWX 051446
SVREWX
TXC053-051530-
/O.NEW.KEWX.SV.W.0077.220505T1446Z-220505T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
946 AM CDT Thu May 5 2022

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northeastern Burnet County in south central Texas...

* Until 1030 AM CDT.

* At 946 AM CDT, a severe thunderstorm was located near Watson, or 9
  miles southeast of Lampasas, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sunnylane, Lake Victor and Watson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3098 9787 3097 9787 3082 9809 3091 9820
      3103 9814 3103 9791
TIME...MOT...LOC 1446Z 225DEG 45KT 3096 9807 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MORRIS
3 follow-up statements
834 
WWUS54 KEWX 051455
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
955 AM CDT Thu May 5 2022

TXC053-051530-
/O.CON.KEWX.SV.W.0077.000000T0000Z-220505T1530Z/
Burnet TX-
955 AM CDT Thu May 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHEASTERN BURNET COUNTY...

At 955 AM CDT, a severe thunderstorm was located over Kempner, or
near Copperas Cove, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sunnylane and Watson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3098 9787 3096 9789 3088 9800 3086 9803
      3092 9818 3103 9811 3103 9791
TIME...MOT...LOC 1455Z 225DEG 45KT 3104 9797 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MORRIS
168 
WWUS54 KEWX 051503
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1003 AM CDT Thu May 5 2022

TXC053-051530-
/O.CON.KEWX.SV.W.0077.000000T0000Z-220505T1530Z/
Burnet TX-
1003 AM CDT Thu May 5 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHEASTERN BURNET COUNTY...

At 1003 AM CDT, a severe thunderstorm was located over Copperas Cove,
moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Burnet County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3098 9787 3094 9797 3096 9815 3103 9811
      3103 9791
TIME...MOT...LOC 1503Z 225DEG 45KT 3111 9789 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MORRIS
497 
WWUS54 KEWX 051510
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1010 AM CDT Thu May 5 2022

TXC053-051520-
/O.CAN.KEWX.SV.W.0077.000000T0000Z-220505T1530Z/
Burnet TX-
1010 AM CDT Thu May 5 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURNET COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail is
still possible with this thunderstorm.

LAT...LON 3098 9787 3094 9797 3096 9815 3103 9811
      3103 9791
TIME...MOT...LOC 1508Z 225DEG 45KT 3118 9781 

$$

MORRIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 6:47 AM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, May 5, 6:47 AM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
647 AM CDT Thu May 5 2022

...New AVIATION...

.SHORT TERM...
(Today through Friday)
Issued at 257 AM CDT Thu May 5 2022

An upper level trough moves to the east across the Central Plains
today dragging a surface boundary into our area. There is sufficient
forcing from a favorable upper level jet and the low level jet for
isolated to widely scattered showers and isolated thunderstorms
ahead of the boundary this morning. Stronger forcing develops along
the surface boundary to generate showers and thunderstorms over the
Hill Country to along and east of I-35 midday through this evening.

Forecast soundings indicate a potential for strong to severe storms
due mid level lapse rates around 8.3C/km, SFC-6KM shear of 40 KTs,
MUCAPE of 3,000 J/Kg, and DCAPE of 1,100 J/Kg. Damaging winds will
be the main threat, although large hail is also possible with a non-
zero chance of a tornado. SPC has areas northeast of a Junction to
Hondo to Kenedy line in a Marginal (1 of 5) Risk with areas
northeast of a San Saba to Dripping Springs to La Grange line in a
Slight (2 of 5) Risk of Severe storms. There is an Enhanced (3 of 5)
Risk just northeast of our area from Copperas Cove to Cameron. Well
above normal PWs approaching 2 inches along the boundary indicates
locally heavy rains are possible. WPC has areas northeast of a Llano
to Buda to La Grange in a Marginal (1 of 4) Risk of Excessive
rainfall. Any showers and thunderstorms will move east of our area
by Midnight as forcing wanes and drier air aloft filters over our
area.

Above normal temperatures are expected today and tonight. The
boundary lifts back north by early Friday morning. The thermal ridge
strengthens over our area on Friday. Well above normal high
temperatures are expected with highs near 100 across the Rio Grande
and Winter Garden regions. No rain is expected as moisture becomes
shallow with no forcing mechanisms. However, there will be enough
moisture for areas of low clouds and patchy fog across our eastern
areas late tonight into early Friday morning.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 330 AM CDT Thu May 5 2022

Heat stress issues may affect some folks as early as Friday evening
as winds will not likely benefit from the sea-breeze, and those gusty
evening winds that seemed to never go away in April would have come
in handy for this first taste of summer heat. The dew points will
bounce back each morning through the weekend, and this means high
heat indices in the 102 to 110 range for much of the area as near
record highs develop under an amplifying upper ridge. Given this
early time of year to see such heat, Heat Advisories are a good bet
for the weekend. At least on Saturday and Sunday, the daytime winds
pick up moreso than on Friday evening. Monday shows a bit more wind
than the weekend, and this could help ease off the high temperatures
of the day be a degree or two. Nevertheless, temps Monday will remain
well above normal. By Monday evening the upper high over TX becomes
of high enough amplitude that some instability and moisture may leak
out a few evening storms from the higher terrain of Mexico into our
western counties. This pattern repeats Tuesday evening. However the
upper ridge isn't expected to go away, and above normal temperatures
should continue through the end of the 7-day forecast.

&&

.AVIATION...
(12Z TAFS)
Issued at 646 AM CDT Thu May 5 2022

MVFR CIGS prevail this morning to midday, however brief periods of
IFR or VFR can be expected. Expect WDLY SCT SHRA/TSRA this morning
into afternoon and have gone with VCSH this morning, then VCTS this
afternoon at the I-35 sites. A band of SHRA/TSRA can be expected with
a surface boundary as it pushes to the south and have gone with
TEMPOs for TSRA 19Z-01Z at the I-35 sites. MVFR CIGs/VSBYs return to
KSAT/KSSF and IFR layer clouds and MVFR VSBYS at KAUS overnight,
then become VFR late Friday morning.

At the I-35 sites, S to SE winds 5 to 15 KTs prevail until the
boundary pushes through, then a period of NE winds around 5 KTs
develops by this evening, then finally SE to S winds return
overnight. Wind gusts to 40 KTs are possible with the band of
SHRA/TSRA. At KDRT, SE winds 4 to 8 KTs become NW 5 to 10 KTs
midday, then back to SE this evening.

&&

.CLIMATE...

Record Highs for Saturday, May 7th and Sunday, May 8th
Austin Bergstrom.......102 in 1998 .........97 in 2011
Austin Camp Mabry......102 in 1998 .........99 in 1967
San Antonio Int........100 in 1998 ........102 in 1927
Del Rio................106 in 1998 ........103 in 1967

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              85  64  92  70 / 100  40   0   0
Austin Bergstrom Intl Airport  86  63  92  70 / 100  40   0   0
New Braunfels Muni Airport     88  64  95  70 /  70  20   0   0
Burnet Muni Airport            82  62  92  70 /  90  10   0   0
Del Rio Intl Airport           92  68 100  72 /  10   0   0   0
Georgetown Muni Airport        84  62  91  70 /  90  40   0   0
Hondo Muni Airport             88  64  98  70 /  40   0   0   0
San Marcos Muni Airport        87  64  94  70 /  90  30   0   0
La Grange - Fayette Regional   90  67  94  72 /  80  60   0   0
San Antonio Intl Airport       85  66  94  70 /  70  10   0   0
Stinson Muni Airport           89  69  98  73 /  70  10   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...04
Long-Term...Oaks
Aviation...04
Hazardous weather outlook, May 5, 4:00 AM CDT, 5 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
400 AM CDT Thu May 5 2022

TXZ171>173-183>194-202>209-217>225-228-060900-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
400 AM CDT Thu May 5 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Isolated to scattered strong to severe storms are possible today
into this evening across the Hill Country, the I-35 corridor to
the Coastal Plains. Damaging winds will be the main threat,
although large hail is also possible with a non-zero chance of a
tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The first summer heat wave of the year is expected this weekend
into early next week. High temperatures will be in the upper 90s
to near 107 with afternoon heat index values as high as 110. Heat
Advisories may be issued. Be sure to take precautions in the heat.
Drink plenty of water, wear light colored and loose fitting
clothing, and take breaks in the shade or in air conditioned
areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 5, 9:08 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 AM CDT THU MAY 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             DEL RIO                 29.36N 100.90W
05/04/2022  M1.50 INCH       VAL VERDE          TX   PUBLIC

0725 PM     TSTM WND DMG     3 ENE DEL RIO           29.38N 100.84W
05/04/2022                   VAL VERDE          TX   PUBLIC

            PUBLIC REPORT OF ROOF DAMAGE IN DEL RIO
            RECEIVED VIA TWITTER.

0725 PM     HAIL             1 WNW DEL RIO           29.37N 100.91W
05/04/2022  E0.88 INCH       VAL VERDE          TX   PUBLIC

            PUBLIC REPORT OF NICKEL SIZED HAIL RECEIVED
            VIA TWITTER. TIME ESTIMATED VIA RADAR.

0725 PM     HAIL             2 ENE DEL RIO           29.37N 100.87W
05/04/2022  E1.00 INCH       VAL VERDE          TX   PUBLIC

            PUBLIC REPORT OF QUARTER SIZED HAIL RECEIVED
            VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.

0733 PM     TSTM WND GST     1 NW LAUGHLIN AFB       29.37N 100.80W
05/04/2022  M68 MPH          VAL VERDE          TX   ASOS

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM 1
            NW LAUGHLIN AFB. LAUGHLIN AIR FORCE BASE
            ASOS MEASURES A THUNDERSTORM WIND GUST OF 59
            KNOTS (68 MPH) AT 7:33 PM CDT.

0737 PM     HAIL             3 N DEL RIO             29.40N 100.90W
05/04/2022  U0.75 INCH       VAL VERDE          TX   PUBLIC

            MPING REPORT OF DIME-SIZED HAIL 3 MILES
            NORTH OF DEL RIO.

0840 PM     HAIL             1 SE SPOFFORD           29.17N 100.40W
05/04/2022  E2.75 INCH       KINNEY             TX   BROADCAST MEDIA

            PHOTO OF BASEBALL SIZED HAIL RELAYED VIA
            BROADCAST MEDIA NEAR SPOFFORD. TIME OF
            REPORT ESTIMATED FROM RADAR.

0840 PM     HAIL             2 N BRACKETTVILLE       29.34N 100.42W
05/04/2022  E0.88 INCH       KINNEY             TX   PUBLIC

            PUBLIC REPORT OF NICKEL SIZED HAIL NEAR
            BRACKETTVILLE.

0843 PM     TSTM WND GST     4 SSE FORT CLARK SPRING 29.25N 100.41W
05/04/2022  E70 MPH          KINNEY             TX   PUBLIC

            ESTIMATED 70 MPH WINDS AND PICTURE OF
            DAMAGED TRAMPOLINE AFTER FLYING FROM WINDS.
            TIME ESTIMATED VIA RADAR.

0932 PM     HAIL             11 NW UVALDE            29.32N 99.93W
05/04/2022  E1.75 INCH       UVALDE             TX   PUBLIC

            GOLFBALL SIZE HAIL REPORTED BETWEEN UVALDE
            AND CAMP WOOD ON HWY 55. TIME ESTIMATED VIA
            RADAR.

0945 PM     HAIL             2 NNW UVALDE            29.24N 99.79W
05/04/2022  E1.00 INCH       UVALDE             TX   PUBLIC

            TIME ESTIMATED VIA RADAR.

0949 PM     HAIL             2 SE GARNER STATE PARK  29.58N 99.73W
05/04/2022  E0.25 INCH       UVALDE             TX   PUBLIC

            REPORT OF PEA-SIZED HAIL RECEIVED FROM THE
            PUBLIC.

1015 PM     HAIL             1 NNE SABINAL           29.33N 99.47W
05/04/2022  M1.50 INCH       UVALDE             TX   CO-OP OBSERVER

            LARGE VOLUME OF HAIL OF VARYING SIZES
            STARTED AT 1015 AND MAX SIZE WAS PING PONG
            BALL SIZED.

1015 PM     HAIL             1 NNE SABINAL           29.33N 99.47W
05/04/2022  M1.50 INCH       UVALDE             TX   CO-OP OBSERVER

            LARGE VOLUME OF HAIL OF VARYING SIZES
            STARTED AT 1015 AND MAX SIZE WAS PING PONG
            BALL SIZED.

1115 PM     NON-TSTM WND GST 3 NNE LLANO             30.78N 98.66W
05/04/2022  M53 MPH          LLANO              TX   PUBLIC

            LLANO AWOS MEASURED 53 MPH WIND GUST.

1122 PM     HAIL             2 E LAKE MEDINA SHORES  29.64N 98.96W
05/04/2022  E1.00 INCH       BANDERA            TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

1133 PM     TSTM WND DMG     3 SSE HONDO             29.31N 99.13W
05/04/2022                   MEDINA             TX   PUBLIC

            THUNDERSTORM WIND DAMAGE TO CARPORT OR
            AWNING JUST OUTSIDE THE CITY LIMITS OF
            HONDO. TIME ESTIMATED VIA RADAR.

1156 PM     HAIL             1 N CASTROVILLE         29.37N 98.88W
05/04/2022  E0.75 INCH       MEDINA             TX   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

1215 AM     TSTM WND GST     3 E LACKLAND AFB        29.38N 98.58W
05/05/2022  M59 MPH          BEXAR              TX   AWOS

            59 MPH WIND GUST AT KELLY AFB AWOS.

1225 AM     TSTM WND GST     6 SSE SAN ANTONIO       29.34N 98.47W
05/05/2022  M60 MPH          BEXAR              TX   ASOS

1225 AM     HAIL             SAN ANTONIO             29.42N 98.50W
05/05/2022  E0.75 INCH       BEXAR              TX   PUBLIC

1240 AM     NON-TSTM WND DMG 1 NNW LLANO             30.76N 98.68W
05/05/2022                   LLANO              TX   PUBLIC

            POWER LINE DOWN TO NON-THUNDERSTORM WIND
            GUST AT THE 800 BLOCK OF W NAVARRO ST IN
            LLANO.

0135 AM     NON-TSTM WND GST BERGSTROM INTERNATIONAL 30.20N 97.67W
05/05/2022  M58 MPH          TRAVIS             TX   ASOS

&&
Local storm report, May 5, 9:23 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 AM CDT THU MAY 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND DMG     BRACKETTVILLE           29.31N 100.42W
05/04/2022                   KINNEY             TX   PUBLIC

            10 POWER POLES DOWNED IN BRACKETVILLE FROM
            THUNDERSTORM ACTIVITY.

&&

NH
Special weather statement, May 5, 9:39 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
939 AM CDT Thu May 5 2022

TXZ172-051530-
Burnet TX-
939 AM CDT Thu May 5 2022

...A strong thunderstorm will impact portions of northern Burnet
County through 1030 AM CDT...

At 939 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Victor, or 10 miles northeast of Burnet, moving northeast at 60
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Burnet, Lake Victor, Sunnylane, Joppa, Watson, Briggs and Shady
Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3095 9785 3092 9784 3070 9828 3080 9836
      3103 9818 3103 9791
TIME...MOT...LOC 1439Z 229DEG 54KT 3087 9815

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MORRIS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:04 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXKinney, Val Verde56 min
May 4, 8:00 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXKinney, Val Verde60 min
May 4, 8:36 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXKinney, Uvalde54 min
May 4, 9:23 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXMedina, Uvalde67 min
May 4, 9:29 PM CDTSpecial Weather StatementEWXKinney46 min
May 4, 9:33 PM CDTSpecial Weather StatementEWXKinney42 min
May 4, 9:55 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala65 min
May 4, 10:20 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBandera, Medina, Uvalde55 min
May 4, 10:46 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala48 min
May 4, 11:09 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Medina48 min
May 4, 11:30 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina46 min
May 4, 11:58 PM CDTSpecial Weather StatementEWXBlanco, Kendall47 min
May 5, 12:17 AM CDTSpecial Weather StatementEWXBexar43 min
May 5, 12:38 AM CDTAreal Flood AdvisoryEWXBexar3 hr
May 5, 9:39 AM CDTSpecial Weather StatementEWXBurnet51 min
May 5, 10:27 AM CDTSpecial Weather StatementEWXBurnet18 min
May 5, 11:10 AM CDTSpecial Weather StatementEWXBurnet50 min
May 5, 12:18 PM CDTSpecial Weather StatementEWXBurnet42 min
May 5, 12:40 PM CDTAreal Flood AdvisoryEWXBurnet3 hr
May 5, 12:50 PM CDTSpecial Weather StatementEWXWilliamson25 min
May 5, 2:52 PM CDTSpecial Weather StatementEWXWilliamson38 min
May 5, 3:28 PM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 5, 3:30 PM CDTSpecial Weather StatementEWXBurnet45 min
May 5, 3:45 PM CDTSpecial Weather StatementEWXLlano45 min
May 5, 3:54 PM CDTSevere Thunderstorm WarningEWXBurnet, Williamson53 min
May 5, 3:55 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Llano65 min
May 5, 4:53 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson31 min
May 5, 4:56 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie64 min
May 5, 6:00 PM CDTSpecial Weather StatementEWXGillespie30 min
May 5, 6:16 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays44 min
May 5, 6:33 PM CDTSpecial Weather StatementEWXLee42 min
May 5, 6:57 PM CDTSpecial Weather StatementEWXCaldwell48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.